×

Found 36 Documents (Results 1–36)

Growth of norms in \(L_2\) of derivatives of the Steklov functions and properties defined by the best approximations and Fourier coefficients. (English. Russian original) Zbl 1365.41015

J. Math. Sci., New York 222, No. 5, 525-543 (2017); translation from Zap. Nauchn. Semin. POMI 445, 5-32 (2016).
MSC:  41A50 42A10
PDFBibTeX XMLCite
Full Text: DOI

Constants in Jackson type inequalities for the best approximation of periodic functions such that some of their Fourier coefficients vanish. (English. Russian original) Zbl 1326.41022

J. Math. Sci., New York 207, No. 2, 218-225 (2015); translation from Probl. Mat. Anal. 78, 95-102 (2015).
MSC:  41A17 41A50 42A10
PDFBibTeX XMLCite
Full Text: DOI

On the constants in generalized Jackson-type inequalities. (English. Russian original) Zbl 1315.41012

J. Math. Sci., New York 200, No. 5, 532-550 (2014); translation from Zap. Nauchn. Semin. POMI 418, 28-59 (2013).
MSC:  41A50 41A17
PDFBibTeX XMLCite
Full Text: DOI

Estimates for functionals with a known finite set of moments in terms of deviations of operators constructed with the use of the Steklov averages and finite differences. (English. Russian original) Zbl 1262.41010

J. Math. Sci., New York 184, No. 6, 679-698 (2012); translation from Zap. Nauchn. Semin. POMI 392, 32-66 (2011).
PDFBibTeX XMLCite
Full Text: DOI

On uniform approximation in \(\mathbb R^2\) of continuous functions of two variables with bounded variation in the sense of Hardy. (Russian, English) Zbl 1099.41015

Probl. Mat. Anal. 28, 11-35 (2004); translation in J. Math. Sci., New York 122, No. 3, 3184-3211 (2004).
MSC:  41A30 41A50 41A63
PDFBibTeX XMLCite
Full Text: DOI

Sharp Kolmogorov-type inequalities for moduli of continuity and best approximations by trigonometric polynomials and splines. (English. Russian original) Zbl 1078.42001

J. Math. Sci., New York 124, No. 2, 4845-4857 (2004); translation from Zap. Nauchn. Semin. POMI 290, 5-26 (2002).
PDFBibTeX XMLCite
Full Text: DOI

S. N. Bernstein and direct and converse theorems of constructive function theory. (English) Zbl 1034.01022

Uraltseva, N. N., Proceedings of the St. Petersburg Mathematical Society. Vol. VIII. Transl. from the Russian by Tamara Rozhkovskaya. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-2941-6/ hbk). Transl., Ser. 2, Am. Math. Soc. 205, 59-82 (2002).
PDFBibTeX XMLCite

Sharp inequalities of Jackson and Kolmogorov for the best uniform approximation and for integral modulus of continuity. (English. Russian original) Zbl 1067.41007

Vestn. St. Petersbg. Univ., Math. 34, No. 1, 1-6 (2001); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 2001, No. 1, 3-9 (2001).
MSC:  41A17 41A50
PDFBibTeX XMLCite

Exact inequalities connected with estimates for approximations of periodic functions by continuity moduli of the derivatives of odd orders with various steps. (Russian, English) Zbl 1060.41502

Probl. Mat. Anal. 19, 69-88 (1999); translation in J. Math. Sci., New York 101, No. 2, 2914-2929 (2000).
PDFBibTeX XMLCite

Approximation of functions in the space \(C(\mathbb{R})\). Parseval-type equality. (Russian) Zbl 1026.42500

Dem’yanov, V. F. (ed.), Mathematical questions of the analysis of nonsmooth models. Sankt-Peterburg: Izdatel’stvo S.-Peterburgskogo Universiteta. Vopr. Mekh. Protsessov Upr. 16, 105-118, 250-251 (1995).
MSC:  42A10 41A30 41A50
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference